Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child having intense pain post being t-boned, prescribed medicines. Had a headache, deep bruising on abdomen, black stools post accident. Further tests required?

My daughter was t-boned 2 weeks ago. Has had a headache , deep bruising on abdomen , threw up bright red blood and black stools twice since accident but not since. Given chest X-ray at time of accident. Went to doctor three days after accident and called him a week later still in horrible pain...given pain meds and sent home. Does she need to worry about getting further tests to make sure everything is okay internally?
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pediatrician 's  Response
Dear user,

Yes, she does need to get investigated in detail with attention to the abdomen. Sometimes, there can be a silent slow bleeding from one of the abdominal organs, most often, either the liver or the spleen, and this may produce a worsening of the pain.

- Dr. Taher
Answered: Sun, 16 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor